Am newly diagnosed with bipolar and just started the meds and the only one I have problem with is Geodon. When I first take it am fine, a little hyper, but fine, after 3 hrs, I have to crash. Things start getting distorted because I can't keep my eyes open, and I have to go to sleep. The pdoc changed it to where I will take it at night, but is this normal, and if yes, does is go away?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...